# SDR CA120131010

- Difficulty date: January 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 8,884 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Actuator
- Part number: 1564T1009
- Part serial: 1796
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LINEAR ACTUATOR FAILED, UNABLE TO TRIM ENGINE.  DURING TROUBLESHOOTING TEST FLIGHT.  ACFT SAFELY RETURNED TO BASE.  ACTUATOR WAS REMOVED.
